# SDR 07FDEA01575

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LWR INT SKIN PANELS CONSTANT SECTION CRACKED INFLYABLE LIMIT ACCOMPLISH EA 8-5510-96122.
